# SDR SWAA2018052322176

- Difficulty date: May 21, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 67,662 hours, 39,613 cycles
- Engine: Cfmint CFM567B242
- Engine time: 6,606 hours, 4,036 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 874462
- Condition: Fluid Loss
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK/INFLIGHT SHUTDOWN/DECLARED EMERGENCY, NR 1 ENGINE LOST OIL PRESSURE.  R&R NR 1 ENGINE PER MT.
